# SDR FDEA202102230437

- Difficulty date: February 23, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: ADA73443
- Part serial: NA
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR BOARD DAMAGED AT STA 879- STA 888 CENTERLINE, FEELS DELAMINATED.  FABRICATED NEW FLOOR PANEL 253BF AS REQ'D REF FDX DWG SRZ-25-005.
